# SDR AALA20071715

- Difficulty date: September 10, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 1098
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - LEFT NUMBER ONE DOOR WAS OPENED WITH DOOR SLIDE ARMED.  SLIDE FELL ON TO JETBRIDGE AND PINS PULLED OUT.  DID NOT DEPLOY.  REPLACED LEFT NUMBER ONE DOOR SLIDE.
